Non-archimedean pinchings

Michael Temkin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We develop the theory of pinchings for non-archimedean analytic spaces. In particular, we show that although pinchings of affinoid spaces do not have to be affinoid, pinchings of Hausdorff analytic spaces always exist in the category of analytic spaces.

Original languageAmerican English
Pages (from-to)2099-2109
Number of pages11
JournalMathematische Zeitschrift
Volume301
Issue number2
DOIs
StatePublished - Jun 2022

Bibliographical note

Publisher Copyright:
© 2022, The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature.

Keywords

  • Non-archimedean analytic spaces
  • Pinchings

Cite this